advertisement
Question
Posted by: bukunola | 2010/10/01

to conceal effect of anti depression

I am 37 yrs, in 2001 i noticed I cannot hold unto my urine i did Fasting blood test and it was 83 until 2002 when I delivered my baby and have postpartum depression i was placed on tegretol 200mg (twice),staylic (at night),Prozac 20mg (one daily) which is an anti depressant. in 2005 i did a blood test and it was 160, I became pregnant 2006 and all test FSB, Random and Glucose tolerant was conducted and everything was ok but Glucose was showing in my urine. After my baby birth in dec 2007 i conducted the FSB it was ok and Glucose disappear from my urine. I just did my random it was 179.

other syptoms experiencing is irregular menstruation,joint pain,low libido,tiredness,increase in sweat,anger,cant absorb shock,fear,feel like been alone,sleepness .The question is i have been diagnosis to have depression,have change my drug to flutex with the others cos doctor thinks that prozac is causing the diabetes but again i feel ok using prozac better than flutex. given my concern how can i leave this drug and end this intake of drugs,can i use your to stop this totally and what can i combine is curative or food supplement.which of your drug is best suitable.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Bukunola

As this is not a fertility related question I suggest you post this question to either a physician or gynae doc on the health 24 website to try and help you with this problem.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Fertility expert | 2010/10/21

Dear Bukunola

As this is not a fertility related question I suggest you post this question to either a physician or gynae doc on the health 24 website to try and help you with this problem.

Answered by: Dr Y.M. Dasoo

Reply to Fertility expert
Posted by: Mia | 2010/10/05

You should post this on the cybershrink site.

Reply to Mia

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement